Last reply 1 year ago
Copaxone user needlsites

Hello i have been injecting beta interferon injections for 8 years and now copaxone daily for three years. My needle sites hurt and i swell with hives and bleed it was driving me crazy and changing the way my body looks especially my legs. I now do the injection every second day but getting tingly sensations all over my body? What is this, any thoughts? Was my decision a bad choice? What are the alternative options if i stop copaxone here in New Zealand? Welcome advice?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


janshaw
1 year ago

Comments from people who don’t have MS. About five years after being diagnosed with MS I met an old colleague who I had worked with for some years. I explained the very traumatic diagnosis in retrospect. Her response was ‘but you are all right though’ I was gobsmacked and changed the subject!


kerryp
1 year ago

i have used copaxon for 5 years recently in last 6 months changed from daily 20mgs to 3 times a week 40 mgs. to me im losing 20 mgs a week. 7 x 20 =140 mgs per week 3x 40 mgs per week = 120 mgs per week?
i feel my symptoms are getting worse is this as a result of losing 20mgs per week?
i can only inject in my stomach as all other sites result in huge lumps painful sites and bleeding.I feel my ms is getting worse. when i tell my ms nurse she tells me it is not a relapse?
my legs are not working i feel hugely fatigued and can only sleep when taking pregabulin which makes me sleepy the day after.
i work full time as a mediator so speaking clearly is a vital part of my job. i cannot speak clearly after taking pre gabulin.
copaxon i feel has kept me from moving from rremitting to any next stage. i do however feel maybe i need the next level of medication as my symptoms are progressing. i am afraid to change to a new medication as i need to stay in work.
any ideas anyone?


Reg
1 year ago

I have been using Copaxone since 2009 , only two relapses the first year on Copaxone none after that . It took one year for the medication to really kick in. I have been on the new 3 day per week schedule for a month now everything seems good, I have taken pregabulin and I did not like the side effects , spacity , extremely painful muscle spasms was the reason I took it . It made brain fog and concentration really bad ,loosing words ect…. , I have a really bad back to go along with all the other MS symptoms and after trying nearly every medication out there which I think made me feel worse I decided to only use what has worked for me and cut out all medication and I feel much better. . Copaxone, Diazepam ( when needed ) sometimes 3 to 4 days in a row until the spasms are under control , then I don’t need it again for two weeks sometimes a month , Tylenol , Amitriptyline 30mg before bed, last is Eletriptan for migraine headaches ( this is a wonder drug ) I would not be able to continue living with out this drug it has really changed my life.
Remember !! if you find your symptoms are getting worse normally its from HEAT or STRESS. I can not function in a room that is to warm my body shuts down all old symptoms will re-appear. Same thing if I get to stressed . Reggie


stockleymum
1 year ago

I’ve been on daily dose copaxone for just over two years now. I’m grateful to have it, but admit I hate what it’s done to my body too. Im certainly not going to be mistaken for a supermodel anytime soon, but before I started my injections I had great legs. Now they are all lumpy and I can feel the ‘scarring’ under the skin. I had to stop injecting into my arms as the pain was so severe I couldn’t move them for a least 30 minutes. I now only inject into my stomach and muffin top/lower back.


livealittle
1 year ago

I’ve been using 3X a week Copaxone only since January. I am rotating the injection sites very carefully. The lumps I get now are not as big/noticable/hard as the ones I got at the beginning. I don’t know what I’m doing differently. My skin turns red and is hot to the touch at the injection site for about 36 hours after injecting.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.